# SDR DL76S060586

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 60,403 hours, 29,048 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T700122
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S/B 767-54-0081, THE SIDE LINK FITTING WAS SPOTFACED IN THE WRONG LOCATION.  A FILLER WAS INSTALLED IN THE SPOTFACED AREA.
